Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pins and needles pain on the left side of the body. MRI showing white patches in the brain. Treatment?

Hi. Last year I started having pins and needles mainly on my left side of body. Had MRI , showed white patches on brain but no sign of ms! My gp and consultant were not concerned with white patches on brain. Symptoms seem to have subsided and are now only occasionally! Today I have had numbness and tingling in left side of face and around eye area more so, gradually as day has gone on, have experienced numb feeling in mouth, with metallic taste and feeling of swelling on bottom lip.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

White (hyperintense) lesions in the brain are most commonly due to migraine. Other causes are ischemia (small blood clots) and multiple sclerosis.

If your symptoms persist, you should review with your neurologist for appropriate diagnosis and correct treatment.

A repeat MRI of brain may be required.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor